Journal article icon

Journal article

HELICAL MAGNETIC ORDER AND SPIN SLIPS IN HOLMIUM-YTTRIUM SUPERLATTICES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1209/0295-5075/23/7/010

Authors


Expand authors...
Journal:
EUROPHYSICS LETTERS
Volume:
23
Issue:
7
Pages:
523-528
Publication date:
1993-09-01
DOI:
EISSN:
1286-4854
ISSN:
0295-5075
URN:
uuid:6ced59aa-6971-47de-b5a2-3d2474b46fa1
Source identifiers:
483721
Local pid:
pubs:483721

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP